Cough & Cold Relief 80ct (40×2)

$23.95

Cough & Cold Relief
Acetaminophen 325mg, Guafenesin 100mg, Phenylephrine HCl 5mg, Dextromethorphan 10mg.
Non-drowsy, fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
80 Tablets in 40 Tamper proof Packets.

SKU: 1494 Category:

Description

Cough & Cold Relief
Acetaminophen 325mg, Guafenesin 100mg, Phenylephrine HCl 5mg, Dextromethorphan 10mg.
Non-drowsy, fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
80 Tablets in 40 Tamper proof Packets.

Additional information

Weight0.25 lbs
Dimensions5 × 5 × 2.25 in